Delivery from Australia to Hong Kong - EXPECT DELAYS DUE TO COVID - 10-20 days - SORRY!

Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL front image on Livehealthy HK imported from Australia
Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL back image on Livehealthy HK
Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL from Panadol on Livehealthy HK
Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL and Medicines on Livehealthy HK
Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL and Pain Relief on Livehealthy HK
Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL and Oral Liquids on Livehealthy HK
Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL and For Children on Livehealthy HK
Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL and For Children on Livehealthy HK
Sold Out

Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL

By Panadol
  • Availability:Out of stock
Checkout safely using your preferred payment method
 

Information

Care starts here.

Panadol has been caring for Australians for over 60 years. With a complete range of
products designed to deliver just the right dose of care when you need it most, no
wonder Panadol remains Australia's most trusted pain relief brand.

For younger children trust Children's Panadol 1-5 Years. It's tough on fever and gentle on
little tummies. Sugar free and colour free, it comes in a BPA free PET bottle.

Easy to dose. Available in Strawberry and Orange flavours.

For the temporary relief of pain and fever.
Contains Paracetamol 24 mg/mL (& hydroxybenzoates)
This medicine may not be right for you. Read the warnings before purchase. Follow the
directions for use. If symptoms persist, talk to your healthcare professional. Incorrect use
could be harmful.

Suitable after immunisation

Helps reduce your child's
pain and reactions after
immunisation injections.

Relieves cold and flu symptoms


Ease your child's cold and flu
symptoms.

Pain relief

Growing pains and other
discomforts are common
amongst children. Panadol
can help ease headaches,
general muscle pains,
earaches and teething pains.

Fever relief


Panadol Children's liquid range
can start to reduce fever in just
15 minutes*

* . Wong A et al. Clin Pediatr (Phila) 2001
June;40(6):313- 324.
2. Mahar AF et al. Clin Pediatr (Phila) 1994
April;33(4):227- 231.

* Refers only to non-prescription medicines
and is based on the liquid paracetamol
formulation given at a dosage of 15 mg/kg

General Information

Panadol Children 1-5 Years is for fast pain relief and reduces fever.

Children's Panadol is Australia's leading brand for children's pain relief.1 The active ingredient in Children's Panadol is paracetamol. Nothing is more effective for children's pain and fever.*2-5
Use Children's Panadol for fast and effective relief from fever and pain associated with:


  • Teething

  • Headaches

  • Immunisation

  • Cold & Flu symptoms

  • Earaches


Children's Panadol 1-5 Years Suspension is used for fast children's pain relief and reduces aches and fever.



  • Colour free

  • Great tasting flavours

  • A choice of strawberry or orange

  • Accurate, easy to use dosing device

  • Sugar free

  • No artificial colours

  • PET bottle with neck insert for easy dosing (BPA free)

  • Children's Panadol is only available in Pharmacy.


References: 1. Nielsen Scan Data (units). Total Oral Child category - MAT 29/04/18. 2. Autret-Leca 2007. 3. Walson 1992. 4. Celebi 2009. 5. Schachtel 1993.


With Children's Panadol medicinal liquid formulations, you can rest assured that nothing is more effective for children's fever.*1-4 Trust Children's Panadol to provide effective medicinal pain relief while also being suitable for your little ones.



  • Children's Panadol is Australia's leading brand for children's pain relief.5

  • Can start to reduce fever in just 15 minutes

  • Tough on fever, gentle on little tummies



Use Children's Panadol for fast, effective relief from fever and pain associated with:


  • Teething

  • Headaches

  • Immunisation

  • Cold & Flu symptoms

  • Earache


*Refers to only non-prescription paracetamol and ibuprofen for children at maximum Australian recommended doses.


References: 1. Autret-Leca 2007. 2. Walson 1992. 3. Celebi 2009. 4. Schachtel 1993. 5. Nielsen Scan Data (units). Total Oral Child category - MAT 29/04/18.

With Children's Panadol medicinal liquid formulations, you can rest assured that nothing is more effective for children's fever.*Trust Children's Panadol to provide effective medicinal pain relief while also being suitable for your little ones. Children's Panadol is Australia's leading brand for children's pain relief. Can start to reduce fever in just 15 minutes

Size: 200mL

Warnings

Do not use Children's Panadol:
- If your child is using other medicines containing paracetamol, except on medical advice.
- For more than 48 hours at a time, except on medical advice.
- If any of the seals on this package are broken.
- If the package use-by date has expired.

Check with your doctor before use if your child:
- Has liver or kidney problems.
- Weighs less than 10kg or more than 41kg.

Stop use and tell your doctor if your child:
- Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol."

CAUTION

Keep out of reach of children.

ESSENTIAL SAFETY INFORMATION

Keep to the recommended dosage.

FIRST AID INFORMATION

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to the hospital immediately even if your child feels well because of the risk of delayed, serious liver damage if left untreated.

Ingredients

Paracetamol 24 mg/mL, hydroxybenzoates, 115 mg/mL of sorbitol and 371 mg/mL of maltitol (which may have a laxative effect or cause diarrhoea)

Active Ingredients: Paracetamol 24 mg/mL

Contains: Paracetamol 24 mg/mL, hydroxybenzoates, 115 mg/mL of sorbitol and 371 mg/mL of maltitol (which may have a laxative effect or cause diarrhoea)

Directions

Using the convenient dosing device.
1. Push the plunger fully in to close the dosing device; then insert it firmly into the neck of the bottle.
2. Turn the bottle upside down and gently pull the correct dose for your child. The correct dose is at the point where the widest sides of the plunger meets the correct mL mark on the barrel of the dosing device (i.e. where the liquid ends.)
3. Turn the bottle upright and remove the device from the neck of the bottle by gently twisting it.

After using Children's Panadol:
- Hand wash dosing device.
- Wipe the neck of the bottle clean.
- Push the cap down and turn it to close the cap tightly, then turn backwards until you hear clicking sounds.

USAGE ADVICE

HOW TO USE THIS MEDICINE:
- Please read and retain the carton.
- Shake the bottle thoroughly before use.
- Calculate correct dose based on the child's weight.
- If weight is unknown, use the child's age.
- Use the measuring device provided to accurately measure.
- Measure correct dose based on the dosage table below.
- Can be given with water or fruit juice if preferred by your child.

HOW TO USE THE CONVENIENT DOSING DEVICE:
1. Push the plunger fully in to close the dosing device, then insert it firmly into the neck of the bottle.
2. Turn the bottle upside down and gently pull the correct dose for your child. The correct dose is at the point where the widest sides of the plunger meets the correct mL mark on the barrel of the dosing device (i.e. where the liquids ends.)
3. Turn the bottle upright and remove the device from the neck of the bottle by gently twisting it.

After using Children's Panadol:
- Hand wash dosing device.
- Wipe the neck of the bottle clean.
- Push the cap down and turn it to close cap tightly, then turn backwards until you hear clicking sounds.

DOSAGE:
Age: 1-2 Yrs, Average Weight: 10-12 kg, Dose: 6-8 mL
Age: 2-3 Yrs, Average Weight: 12-14 kg, Dose: 8-9 mL
Age: 3-4 Yrs, Average Weight: 14-16 kg, Dose: 9-10 mL
Age: 4-5 Yrs, Average Weight: 16-18 kg, Dose: 10-11 mL

SAFETY DIRECTIONS

Do not use Children's Panadol:
- If your child is using other medicines containing paracetamol, except on medical advice.
- For more than 48 hours at a time, except on medical advice.
- If any of the seals on this package are broken.
- If the package use-by date has expired.

Check with your doctor before use if your child:
- Has liver or kidney problems.
- Weighs less than 10kg or more than 41kg.

Stop use and tell your doctor if your child:
- Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol.

STORAGE INSTRUCTIONS

Store below 30°C but do not refrigerate.

Questions about Medicines products & Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL

  • Q. Where can I buy Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL? A. Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL is imported out of Australia and manufactured by Panadol.

  • Q. What's the expiry date for Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL front image on Livehealthy HK imported from Australia

Panadol Children 1-5 Years Suspension Fever & Pain Relief Strawberry Flavour 200mL

Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info